International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2000 / Article

Open Access

Volume 13 |Article ID 965840 |

J. Loris-Teghem, "On vacation models with finite capacity", International Journal of Stochastic Analysis, vol. 13, Article ID 965840, 2 pages, 2000.

On vacation models with finite capacity

Received01 Dec 1999


This article has no abstract.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.